MathSciNet Relay Station
MathSciNet bibliographic data
MR1300525 (95i:82051) 82B41
Penrose, Mathew D. Self-avoiding walks and trees in spread-out lattices. J. Statist. Phys. 77 (1994), no. 1-2, 3–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement